# SDR FDEA201610103530

- Difficulty date: October 10, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 75,524 hours, 17,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT FOUND R1 EVAC SLIDE REMOTE PRESS IND INOP.  RELEASED FOR SERVICE PER MEL, R1 EVAC SLIDE REMOTE PRESS INDICATOR INOP.  RELAMPED R1 DOOR REMOTE PRESS LIGHT REF MM 25-61-04-4.  OPS CK GOOD, ACFT OK TO CONTINUE.
